# SDR ASAA1058420

- Difficulty date: October 19, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 6,226 hours, 1,859 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 1751C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 31,234 hours, 12,519 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG "COWL VALVE OPEN" REMAINED IN TRANSIT POSITION.  REMOVED AND REPLACED NR 1 ENG COWL TAI VALVE REF AMM 30 21 11, OPS CHECK NORMAL.  SEAMC NOTIFIED.
